# SDR 2022F00112

- Difficulty date: December 14, 2021
- Submitted: December 15, 2021
- Operation: General aviation
- Aircraft: N560QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0110
- Aircraft time: 4,019 hours, 2,662 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 741202311
- Part serial: NA
- Condition: Nicked
- Location: Tailcone Skin (L
- Part time: 4,019 hours, 2,662 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H FUSELAGE PRESSURE VESSEL SKIN HAS 6EA SCRATCHES TO BASE METAL
UNDERNEATH AFT OVERWING PANEL (ID# 163BL) ABOVE WING TO FUSELAGE SUPPORT
BRACKET.
